MathSciNet Relay Station
MathSciNet bibliographic data
MR2466185 11B68 (11M06 33E05)
Shimura, Goro The critical values of certain Dirichlet series. Doc. Math. 13 (2008), 775–794.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement